# SDR 95ZZZX3333

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Engine: Pwa PT6T3B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25249994
- Condition: Malfunction
- Location: Nr 1 Engine
- Part time: 10,423 hours
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM HELIPORT, NR 1 ENGINE DROPPED OFF LINE.  CONTINUED ON TO PHI.  LANDED WITHOUT INCIDENT.  INVESTIGATION FOUND GOVERNOR MALFUNCTION.  P & W IPC, 72-10-30, PAGE 0, FIGURE 1, ITEM 20.
